MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482802770
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the tulip of an es2 integrated blade screw disengaged intra-operatively.The procedure was completed successfully with no surgical delay and no reported adverse consequence to the patient.
 
Additional Manufacturer Narrative
Additional data: d9, h3 h6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X70MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23418564
Report Number0009617544-2025-00085
Device Sequence Number18737127
Product Code NKB
UDI-Device Identifier07613327002058
UDI-Public(01)07613327002058(11)190115(10)190300
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482802770
Device Lot Number190300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight65 KG